# SDR MALA030364

- Difficulty date: July 28, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY FORWARD PAX DOOR, BROKEN OFF.  MAINTENANCE RESECURED EMERGENCY EXIT LIGHT BY FORWARD RT PAX DOOR.  OK FOR SERVICE.
